Thread: GYNO ... Nolva after Clomid
06-17-2003, 06:27 AM #1
GYNO ... Nolva after Clomid
I ran Prop and Fina. I started to notice puffy nipples and a small bump right as I started Clomid. So I ran Nolvadex during clomid therapy. My clomid ended 3 days ago and so far everything has stayed the same, the lump is actually slightly more sensitive. I bumped the Nolvadex back up to 40mg ED, but i only have about 15/20mg tabs left.
1. Was the clomid a contributing factor to the gyno, and now that i have stopped it and continued nolva, should the problems subside??
2. Also, since I am running low on nolvadex, should I grab another round and run it for an extra month on its own, or is it already a lost cause?
3. Would it make a difference if i grab the liquid nolva from one of our sponsors (its less of a hassel this way) or should i go with my source and get the tabs??
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)